# SDR ZZDA2012087

- Difficulty date: January 14, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SHEAR TIE, STA 974, LONG 30 TO 29L, CORROSION.  ACCOMPLISHED SHEAR TIE REPLACEMENT PER B717 SRM 51-20-9, 53-00-06, 51-41-02 AND 51-41-05.
